# SDR DHL2007741526

- Difficulty date: August 3, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION INTERIOR HORIZ WALKWAY BEAM LT SIDE WEB SUPPORT ANGLE AT BS 294.5 AND LBL 30 SHOWS CORROSION FROM LOWER SIDE.  REMOVED ANGLE, FABRICATED ANGLE FROM BAC1503-100195, 26.75" LONG, PO NR 7385277, PER B727 SRM 53-10-2 FIG 1 AND 51-20-1.  TREATED, PRIMED, AND INSTALLED NEW ANGLE PER B727 SRM 51-10-2 AND 51-30-2.
